Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 12, 2021, 9:44 PM EDT for Dauphin County, Pennsylvania. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 9:44 PM EDT (01:44 UTC)
- Expired
- Aug 12, 2021, 10:15 PM EDT
- In force
- 31 min
- Issued by
- NWS State College, PA
- Hail
- 0.00 in
- Wind
- 55
County Dauphin County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 10:00 PM EDT | TSTM WND DMG | 1 W Kneass, PA | TREES ON WIRES |
| Aug 12, 10:15 PM EDT | TSTM WND DMG | Cabel, PA | TREES ACROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2808 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted.
085
WWUS81 KCTP 130144
SPSCTP
Special Weather Statement
National Weather Service State College PA
944 PM EDT Thu Aug 12 2021
PAZ050-052-056>058-130215-
Perry PA-Northumberland PA-Dauphin PA-Snyder PA-Schuylkill PA-
944 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southwestern
Schuylkill, southern Northumberland, Dauphin, southeastern Snyder and
northeastern Perry Counties through 1015 PM EDT...
At 943 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Trevorton to near Millersburg to
Shermansdale. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harrisburg, Shamokin, Linglestown, Kulpmont, Valley View,
Millersburg, Marysville, Elysburg, Fairview-Ferndale, Trevorton,
Lykens, Duncannon, Elizabethville, Marshallton, Williamstown, Tower
City, Port Trevorton, New Buffalo, Klingerstown and Leck Kill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.
&&
LAT...LON 4057 7651 4048 7668 4044 7667 4033 7683
4029 7723 4049 7702 4062 7698 4064 7694
4065 7695 4065 7697 4073 7694 4088 7651
4084 7651 4082 7648
TIME...MOT...LOC 0143Z 267DEG 21KT 4073 7686 4050 7693 4031 7713
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
BanghoffWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 7:31 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 12, 7:31 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service State College PA 731 PM EDT Thu Aug 12 2021 .SYNOPSIS... Sweltering to dangerously hot conditions will last through Friday. The hot and humid weather pattern will fuel rounds of scattered strong to severe thunderstorms this evening and again Friday afternoon. Relief from the oppressive heat will arrive over the weekend with more pleasant conditions expected behind a cold front. A heavy rain threat is possible into the middle of next week in association with Fred. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... Quick evening update. Extended SVR Watch #431 for two hours over western and central areas, and shaved 6 of my southeast counties from the Watch as trigger will be lacking for severe storms over the Lower Susq. Marginally severe storms tracking into WC Mountains and Laurel Highlands. Propagation is now bringing a discernible right turn as we anticipated, and as storms weaken from the peak diurnal intensity. Additional lines of storms, some still possibly severe, will track over the aforementioned areas, with coverage and intensity decreasing substantially east of I-99 and north of I-80 heading through late evening and then fades into the wee hours of Friday morning. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/... Heat advisory and excessive heat warning remains in effect for Friday afternoon based on fcst max heat indices of 100-105F across much of the southeast half of the CWA. A few strong to severe storms with locally damaging wind gusts will be possible again Friday afternoon within a similar convective environment (weak vertical shear/strong conditional instability). The main cold front is not progged to clear southern PA until Saturday night, so a chance of t-storms will continue in this area on Saturday. A 24hrMaxTChange of ~10 degrees is fcst to start the weekend (mid 70s north to mid 80s southeast) which will put a nice dent into the recent heat wave. Refreshingly cool/drier (less humid) air will continue to be directly into CPA via northerly flow finally setting up a very comfortable Saturday night with minTs ranging from around 50F in the north to the lower 60s in the southeast. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... High pressure builds overhead for the remainder of the weekend. Sunday will be a gorgeous day with seasonable and below- average high temperatures, low humidity, and mostly clear skies. Enjoy it while it lasts as the nice conditions will not last for long. Temperatures next week will be relatively pleasant, as they will stay mostly in the 70s and the lower 80s with persistent cloud cover. However, dewpoints will be in the 60s and 70s, contributing to very muggy conditions nearly all week long. There is a chance for daily rain showers and thunderstorms next week with a northward surge of moisture from the remnants of Fred. The Euro and the GFS have wildly different solutions on how they handle the progression of the remnants of Fred next week. The Euro brings Fred remnants straight to central PA, which could contribute to enhanced rainfall for the mid/end of next week. The GFS, however, does not bring Fred remnants to our CWA, disintegrating Fred long before it gets close to PA. Regardless of these different solutions, both models indicate a surge of moisture coming in from the south. Expect muggy and wet conditions with relatively mild temperatures next week. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Line of convection across west central PA moving east at 00Z. This line will hold together as it approaches KJST...KAOO...KUNV and KIPT before diminishing in coverage and intensity with the lost of heating. Outside of the convection look for VFR flying, though patchy fog is possible again tonight, especially in areas that see rainfall today. Look for more convection moving west to east again on Friday. Outlook... Fri-Sat...Scattered tsra impacts possible. Sun...Dry conditions with mainly VFR conditions. Mon...Scattered PM tsra impacts possible. Tue...Widespread shra/tsra. && .CLIMATE... A daily record rainfall of 1.27 inches was set at Harrisburg yesterday (8/11/21). This broke the previous record of 0.91 inches set in 2015. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 7 PM EDT Friday for PAZ026>028-035- 036-046-049>053-056-058-063. Excessive Heat Warning from noon to 7 PM EDT Friday for PAZ057- 059-064>066. && SYNOPSIS...DeVoir/Steinbugl/Gartner NEAR TERM...DeVoir/Steinbugl/Colbert SHORT TERM...Steinbugl/Gartner LONG TERM...Gutierrez AVIATION...Ross/Gartner CLIMATE...
Hazardous weather outlook, Aug 12, 7:19 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service State College PA 719 PM EDT Thu Aug 12 2021 PAZ057-059-064>066-132330- Dauphin-Lebanon-Adams-York-Lancaster- 719 PM EDT Thu Aug 12 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ056-058-063-132330- Perry-Schuylkill-Cumberland- 719 PM EDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. In addition to the heat, a few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ017>019-024-025-033-034-045-132330- Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Somerset- Bedford-Southern Clinton- 719 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-035-036-046-049>053-132330- Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia- 719 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-041-042-132330- Elk-Cameron-Northern Clinton-Northern Lycoming-Sullivan- 719 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-037-132330- Warren-McKean-Potter-Tioga- 719 PM EDT Thu Aug 12 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 12, 8:47 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
847 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.03W
08/12/2021 LYCOMING PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP2100039
ANWLocal storm report, Aug 12, 8:56 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
856 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND DMG 2 WSW DUBOISTOWN 41.22N 77.07W
08/12/2021 LYCOMING PA 911 CALL CENTER
SEVERAL REPORTS OF TREES AND WIRES DOWN IN THE
WILLIAMSPORT AREA AND SURROUNDING TOWNSHIPS.
&&
EVENT NUMBER CTP2100040
ANWSpecial weather statement, Aug 12, 9:14 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
914 PM EDT Thu Aug 12 2021
PAZ042-130145-
Sullivan PA-
914 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of Sullivan County
through 945 PM EDT...
At 913 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Overton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ricketts Glen State Park, Muncy Valley, Dushore, Laporte, Forksville
and Eagles Mere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Pennsylvania.
&&
LAT...LON 4149 7624 4131 7631 4131 7641 4128 7645
4130 7659 4135 7667 4151 7659 4156 7646
4154 7622
TIME...MOT...LOC 0113Z 246DEG 37KT 4145 7644
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BanghoffLocal storm report, Aug 12, 9:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG 2 WSW WINGATE 40.92N 77.84W
08/12/2021 CENTRE PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN
&&
EVENT NUMBER CTP2100041
ANWSpecial weather statement, Aug 12, 9:25 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service State College PA
925 PM EDT Thu Aug 12 2021
PAZ056-063-130145-
Perry PA-Cumberland PA-
925 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of northeastern
Cumberland and southeastern Perry Counties through 945 PM EDT...
At 925 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shermansdale, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Enola, Schlusser, Marysville, Duncannon, New Bloomfield, New Buffalo,
Carlisle Springs, Wertzville, Shermansdale and Landisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4035 7736 4050 7697 4047 7695 4045 7696
4042 7702 4040 7701 4038 7703 4036 7700
4036 7694 4032 7691 4028 7692 4023 7730
TIME...MOT...LOC 0125Z 250DEG 34KT 4032 7723
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffSpecial weather statement, Aug 12, 9:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
944 PM EDT Thu Aug 12 2021
PAZ050-052-056>058-130215-
Perry PA-Northumberland PA-Dauphin PA-Snyder PA-Schuylkill PA-
944 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southwestern
Schuylkill, southern Northumberland, Dauphin, southeastern Snyder and
northeastern Perry Counties through 1015 PM EDT...
At 943 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Trevorton to near Millersburg to
Shermansdale. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harrisburg, Shamokin, Linglestown, Kulpmont, Valley View,
Millersburg, Marysville, Elysburg, Fairview-Ferndale, Trevorton,
Lykens, Duncannon, Elizabethville, Marshallton, Williamstown, Tower
City, Port Trevorton, New Buffalo, Klingerstown and Leck Kill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.
&&
LAT...LON 4057 7651 4048 7668 4044 7667 4033 7683
4029 7723 4049 7702 4062 7698 4064 7694
4065 7695 4065 7697 4073 7694 4088 7651
4084 7651 4082 7648
TIME...MOT...LOC 0143Z 267DEG 21KT 4073 7686 4050 7693 4031 7713
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BanghoffThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:05 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Sullivan, Tioga | 40 min |
| Aug 12, 8:16 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 29 min |
| Aug 12, 8:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 47 min |
| Aug 12, 8:33 PM EDT | Special Weather Statement | CTP | Union | 12 min |
| Aug 12, 8:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Union | 48 min |
| Aug 12, 8:46 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry, Snyder | 29 min |
| Aug 12, 9:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 44 min |
| Aug 12, 9:14 PM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Aug 12, 9:23 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 67 min |
| Aug 12, 9:25 PM EDT | Special Weather Statement | CTP | Perry | 20 min |
| Aug 12, 9:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill | 31 min |
| Aug 12, 10:31 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 59 min |
| Aug 12, 10:34 PM EDT | Special Weather Statement | CTP | Lebanon | 26 min |
| Aug 12, 11:03 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Aug 12, 11:10 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 34 min |
| Aug 13, 1:49 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Perry | 41 min |
| Aug 13, 1:59 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Aug 13, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 63 min |
| Aug 13, 2:17 PM EDT | Special Weather Statement | CTP | Cameron | 28 min |
| Aug 13, 2:22 PM EDT | Special Weather Statement | CTP | Potter | 38 min |
| Aug 13, 2:35 PM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| Aug 13, 2:59 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Aug 13, 3:00 PM EDT | Special Weather Statement | CTP | Potter | 30 min |
| Aug 13, 3:04 PM EDT | Special Weather Statement | CTP | Potter | 26 min |
| Aug 13, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 63 min |
| Aug 13, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 61 min |
| Aug 13, 3:22 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 38 min |
| Aug 13, 3:26 PM EDT | Special Weather Statement | CTP | Dauphin | 34 min |
| Aug 13, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | York | 40 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 29 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 47 min |
| Aug 13, 3:56 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 2 hr |
| Aug 13, 3:57 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Aug 13, 4:07 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 53 min |
| Aug 13, 4:20 PM EDT | Special Weather Statement | CTP | Sullivan | 25 min |
| Aug 13, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 60 min |
| Aug 13, 4:41 PM EDT | Special Weather Statement | CTP | Clinton | 34 min |
| Aug 13, 4:59 PM EDT | Special Weather Statement | CTP | York | 46 min |
| Aug 13, 5:14 PM EDT | Special Weather Statement | CTP | Montour | 16 min |
| Aug 13, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 31 min |
| Aug 13, 5:38 PM EDT | Special Weather Statement | CTP | Snyder, Union | 37 min |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.